Mirena for Pain (back) treatment

We have 1372 consumer reports for treatment of Pain (back) with Mirena. Pain (back) used in 0% of cases.

Patients statistics on Pain (back) for Mirena

Female
Male

Average weight in Lbs
146.61
0

Average height in Ft
5′ 6″
0

Average age
43
0

Mirena Circle Diagram 4 consumers of 1372 reported about Pain (back)

  1. Livia R. Elwell says:
    3.5 rating

    Mirena for Dizziness; Pain (back); Fatigue; A headache

    Hello, tomorrow it’s been a week since I decided to wear a mirena on the advice of my FÄ and I can only say that I regret this decision every day since then. Surely there are women who tolerate the Mirena very well. They will also seldom have the need for me to share their experiences with safety as those who are as or similar to me. And I clearly belong to the women who see the cause of their illnesses in the HS and would like to get rid of them immediately. I felt the need to get out after 20 years of a pill that was interrupted only by a pregnancy, and I was actually a hormone-free form of contraception. Therefore, I made an appointment with my doctor to let me clarify the possibilities here. In this consultation, she praised me then the benefits of Mirena in such a convincing way that I moved away from my actual plans and finally let me issue a recipe for the Mirena. She described the hormonal influence on the body as so slight that my misgivings in that direction dissipated. The brochure of the manufacturer gave it to me also in the hand and I have the advantages shown, unfortunately, very hasty and much too uncritical can be misleading (even this forum, I have unfortunately only discovered after inserting). At the beginning of the next menstrual period, I immediately had an appointment and immediately drove into practice the next day to be able to count myself among the lucky wearers. I would have left it! Already the insertion has brought me back to the bottom of the facts – it hurt really hard, and I’m sure not worried or sensitive to pain otherwise. Also my cycle made me from the moment considerable problems. When after 5 minutes quite pain in the lower back area occurred, the doctors commented that it could not have been triggered by the Mirena; after all, that would be in the stomach and not in the back. After stabilizing somewhat, I drove home and spent the rest of the day on the sofa, because from the time I got there, I felt increasingly sick and dizzy. So the whole week went into the country. The nausea comes and goes (it reminds me in this form the first two months of my pregnancy) and all the time I feel like I’m on cotton wool. I’m totally exhausted after this week, can not work and drag me through the day. To top it all, in addition to the recurrent pain in the lower back, I also have cardiac arrhythmias, which were already there before, but have also clearly become more violent after insertion. Unfortunately, I did not read all the reviews on this page until after the first two days I still did not feel better and therefore I researched for the first time on side effects in the net and landed here. Some fellow sufferers, unlike me, have come a long way with all the complaints and I’m just sorry. I have come to the conclusion and can only say that I will not do this malaise for half a year. Luckily, my family is really great. My husband is particularly sorry – he has finally urged me after the past weekend to get an appointment with another doctor and let me withdraw from it if necessary HS. The costs are secondary to my well-being. This helps me totally and I am also aware that not every woman – especially with regard to the costs – can behave in their decision accordingly and wants. I will go on Friday and assume that my episode Mirena will then be finished. This comforts me through the extremely noticeable nausea even in this moment. All in all, it can only be said that the Mirena is an expensive experiment and one can only advise everyone to first think more about considering alternatives and not just inform oneself.

  2. Sandra D. King says:
    3.5 rating

    Mirena for Pain (back)

    so . I suffer since I have the mirena under all the side effects that I think there is felt pregnancy is really the crowning .. weight gain ,. to Stuhlstuhlproblemen .. really shit! but I can not find any more days, have bleeding once every few months. whatever is so extreme, is my constant bad mood, I’ve read that it can be a side effect .. pisses me and zwack it everywhere dickgegende do often hurt as if what is trapped .. annoying slow really thought it disappears .. with de rime since may 2011 ic has the part drinne .. can no longer want to raus se .. slowly .. do nothing more to take artificial stuff .. was hormone free for a long time that was much more relaxed .. no pain .. .. now even 4 year 😉 ws solls .. for the costs were too high …

  3. Marilyn N. Lococo says:
    4.5 rating

    Mirena for Breast span; Edema; Pain (joint); Pain (back); Overweight; Pain (acute)

    I let 2 hours ago insert the H. spiral. Before I let them insert, I have in various forums on event. Side effects read a lot and thought that these many women probably exaggerate powerful and I do not necessarily have to get these side effects – especially not so many at a time. For 1 month I have joint pain, in addition to various other side effects such. Water retention in the legs, extreme breast enlargement and stretching, back pain, extreme sweating, oily hair, weight gain (4 kg). At first I had joint pain with elbow strain, then wrists, finger bones, knees and for a few days my hips hurt. The pain disappears again and again, and then come back after a few days. I’m currently being treated by the orthopedist. The result of the blood test, if any rheumatism, is still pending. My gynecologist said that does not come from the spiral, my new gynecologist meant what else – if I previously the o.g. Had no problems. I have decided to let them get me and believe firmly that I am as good as before the Mirena, just a little pain in the menstrual period and a little heavier bleeding.

  4. Cheryle M. Jordon says:
    4.5 rating

    Mirena for Dizziness; Pain (back); Aggressiveness; Mood swings; Libido disorders; A headache

    First of all, I would like to say that I searched for the cause of my complaints for a long time and that no doctor could help me. I am 35 years old and had the second spiral laid about a year ago. A short time later, I was admitted to the hospital with a suspected stroke. I had blurred vision, dizziness and speech interruption. The numerous investigations showed only how healthy I am. This incident was soon followed by strong mood swings, depression, hair loss and severe headaches. By chance I became aware of this forum today and after so long now finally have an answer to my suffering. I thought I was going crazy. Tomorrow I have an appointment directly with a gynecologist to have them removed. I can not completely advise against the HS because in the first years I was satisfied but for me it is no longer in question. There are certainly women who tolerate it well, but the women who might be prone to mood swings anyway I would not recommend them. I’m curious how long it takes me to feel better after the removal.